On the Elliptic Problems Involving Multisingular Inverse Square Potentials and Concave-Convex Nonlinearities
Tsing-San Hsu
Abstract and Applied Analysis, 2011, vol. 2011, 1-22
Abstract:
A semilinear elliptic problem ( ð ¸ ð œ† ) with concave-convex nonlinearities and multiple Hardy-type terms is considered. By means of a variational method, we establish the existence and multiplicity of positive solutions for problem ( ð ¸ ð œ† ) .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/408307.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/408307.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:408307
DOI: 10.1155/2011/408307
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().